Dowker-type theorems for hyperconvex discs

Fejes Tóth, Gábor, Fodor, Ferenc: Dowker-type theorems for hyperconvex discs.
PERIODICA MATHEMATICA HUNGARICA, 70 (2). pp. 131-144. ISSN 0031-5303 (2015)

[img]
Preview
Text
DOWKER-SZTEPubl.pdf - Submitted Version

Download (361kB) | Preview
Item Type: Article
Journal or Publication Title: PERIODICA MATHEMATICA HUNGARICA
Date: 2015
Volume: 70
Number: 2
Page Range: pp. 131-144
ISSN: 0031-5303
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2488534
DOI id: https://doi.org/10.1007/s10998-014-0071-y
Date Deposited: 2019. Jul. 26. 13:22
Last Modified: 2019. Jul. 26. 13:22
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/16252
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item